# SDR UIEA2017050900762

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,953 hours, 23,550 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE FOR RT IDG OUT TEMP.  CHECKED SERVICING OF IDG IAW AMM 12-12-03. CHECKED GOOD. CLEARED MAINTENANCE MESSAGE, NO FILTER BYPASS BUTTON POPPED.
